# SDR AALA201601079001

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 48,800 hours, 22,673 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED, ACFT WAS GNDED.  AFTER TAKEOFF ECAM LG SHOCK ABSORBER FAULT WAS RECEIVED.  DECLARED AN EMER & RETURNED WHERE THE ACFT LANDED SAFELY WITH NO FURTHER INCIDENTS.  FOUND NLG PROXIMITY SENSORS, PN 8-484-01, 24GA & 25GA DIMENSIONS X & Z OUT OF TOLERANCE.  ADJUSTED NLG PROXIMITY SENSORS 24GA & 25GA, DIMENSIONS X & Z IAW AMM 32-31-73-820-006-A.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
